# SDR AALA202204251380

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 55,703 hours, 35,467 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 2328
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 10,283 hours, 5,925 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE LOSS OF FUEL INDICATION CENTER AND RIGHT MAIN TANK. ALSO PUMP FAULTS BOTH CENTER TANK. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BOS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FUEL QUANTITY INDICATION COMPUTER 3QT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM  28-46-00-740-001A.
